Journal of Nonlinear Mathematical Physics

Volume 11, Issue Supplement 1, October 2004, Pages 179 - 184

Poisson configuration spaces, von Neumann algebras, and harmonic forms

Authors
Alexei Daletskii
Corresponding Author
Alexei Daletskii
Available Online 1 October 2004.
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.24How to use a DOI?
Abstract
We give a short review of recent results on L2 -cohomology of infinite configuration spaces equipped with Poisson measures.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - Supplement 1
Pages
179 - 184
Publication Date
2004/10
ISBN
91-974824-2-0
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.24How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Alexei Daletskii
PY  - 2004
DA  - 2004/10
TI  - Poisson configuration spaces, von Neumann algebras, and harmonic forms
JO  - Journal of Nonlinear Mathematical Physics
SP  - 179
EP  - 184
VL  - 11
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2004.11.s1.24
DO  - https://doi.org/10.2991/jnmp.2004.11.s1.24
ID  - Daletskii2004
ER  -